# SDR ABXA000046

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196192
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 737 RT MAIN FRAME CRACKED.  REPAIRED CRACK IAW REA D95335059 MR.
